|previous article in this issue||next article in this issue|
Document Details :
Title: Evaluating Compound Generalized Poisson Distributions Recursively
Author(s): GOOVAERTS, M.J. , KAAS, R.
Journal: ASTIN Bulletin
Volume: 21 Issue: 2 Date: November 1991
In this paper we give a recursive scheme, involving Panjer's recursion, to compute the distribution of a compound sum of integer claims, when the number of summands follows a Generalized Poisson distribution. Also, an elegant derivation is given for some basic properties of this counting distribution.